# SDR 05222006A

- Difficulty date: May 18, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 30,075 hours, 34,554 cycles
- System (JASC): 7603 · Power Lever
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, WHEN CTOT SELECTED TO APR RT ENGINE TORQUE ADVANCE TO SELECTED SETTING (100%) LEFT ENGINE REMAINED AT TORQUE SET BY POWER LEVER.  INSPECTED CONNECTORS ON DEC AND CLEANED PER MM 76-10-00.  SYSTEM OPS CHECK GOOD IAW 71-00-00
